MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TRAY FOL TEMP UM 16FR 10ML MF

Medline Industries, LP MEDLINE; TRAY FOL TEMP UM 16FR 10ML MF
Catalog Number DYND150816TS
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "there was a leakage in our foley bag.".
 
Additional Manufacturer Narrative
The customer reported that there was leakage in the foley bag; no patient harm or medical intervention was reported.Medline quality received 1 ea of the reported product in unpackaged, used condition, and visual assessment revealed blue discoloration along the inside of the catheter and drainage funnel and sediment on the tip of the catheter, but not obstructing the catheter; functional testing was then conducted by performing a catheterization simulation.Leakage occurred through a small pinhole at the funnel, verifying the reported issue.A root cause of the pinhole leak at the funnel could not be determined based on the investigation of the sample, and the complaint was closed as unknown responsible party.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TRAY FOL TEMP UM 16FR 10ML MF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
joachim kamanda
three lakes drive
northfield, IL 60093--275
MDR Report Key50820971
Report Number1417592-2026-44988
Device Sequence Number13431359
Product Code OHR
UDI-Device Identifier40195327149872
UDI-Public40195327149872
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND150816TS
Device Lot Number592220702
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer11/04/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2024
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown